Content area

|
|

Proteinkinasehæmmere kan inducere retinopati

Forfatter(e)

Johanne Bjerre Lindboe, Hassan Javed Ahmed & Christos Eleftherios Christakopoulos

Øjenafdelingen, Næstved Sygehus

Ugeskr Læger 2020;182:V05200303

Reference: 
UgeskrLæger 2020;182:V05200303
Protein kinase inhibitors can induce retinopathy

Johanne Bjerre Lindboe, Hassan Javed Ahmed & Christos Eleftherios Christakopoulos

Ugeskr Læger 2020;182:V05200303

Novel treatment strategies such as targeted therapy with mitogen-activated protein-kinase-kinase/B-Raf proto-oncogene (MEK/BRAF) inhibitors have prolonged patient survival in metastatic melanoma and are used in oncology. The combination of binimetinib og encorafenib can induce extensive bilateral neuroretinal detachments. In this case report, we present a 72-year-old female patient with this condition. Dilated fundus examination and optical coherence tomography are essential in diagnosis and monitoring of patients treated with MEK/BRAF-inhibitors. No persistent visual deficits were documented in the patient, as this condition appears to be fully reversible.

Du skal være logget ind for at læse denne artikel
Log ind

Right side

af Knud Raben-Pedersen | 21/09
6 kommentarer
af Peter Matzen | 21/09
1 Kommentar
af Finn Vallø Hansen | 21/09
1 Kommentar
af Johan Ludvig Reventlow | 19/09
2 kommentarer
af Andreas Gothardt Lundh | 17/09
1 Kommentar
af Bjørn Søeberg | 17/09
33 kommentarer
af Lene Annette Norberg | 15/09
5 kommentarer
af Søren Holm | 14/09
1 Kommentar